Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 896478, 10 pages
Research Article

1 : 3 Resonance and Chaos in a Discrete Hindmarsh-Rose Model

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China

Received 10 July 2014; Accepted 30 November 2014; Published 17 December 2014

Academic Editor: Zhidong Teng

Copyright © 2014 Bo Li and Zhimin He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.